# SDR DALA2020122104185

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,313 hours, 20,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON FLOOR STRINGERS, RBL 7.55 AT STA 1333, STA 1362, STA 1374, RBL 10.45 AT STA 1360, STA 1371 AND RBL 16.10 AT STA 1374.  STRINGERS REPAIRED PER SRM.
